# SDR AWXA200400972

- Difficulty date: September 4, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 17,324 hours, 6,612 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: Discharged
- Location: Zone 241
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 4-DAY CHECK THE AFT SECTION OF SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHTS FAILED TEST.  MAINTENANCE REMOVED AND REPLACED LT OVERWING EMERGENCY LIGHT BATTERY PACK AT EMERGENCY POWER SUPPLY UNIT (11WL), FUNCTIONAL CHECK WAS GOOD.
